I have been suffering from painful urination for twenty days and my periods have been delayed for last twenty five days. my doctor had my pregnancy test but it is negetive. he also had UTI test that is also not showing any problem but i am still feeling burning and pain during urination and my periods are still delayed. Although I have completed antibiotics course, prescribed by doctor. I want to know, why my periods are delayed. Can UTI or painful urination be a cause of delayed menstrual periods? And What should I do next?
I suffered from UTI for like a year off and on. Then doctor said to pee after sex and wipe clean so ever since I havent had a single UTI (for abot 3 years now) i have been with my partner for 4 and a half years also. maybe that will work :)
I also had almost constant UTI's for about a year. "newlywed syndrome" said the urologist. Got to take a pill "half an hour before intercourse" (how do you plan that), but anyway, my dr. didn't give me strong antibiotics since I was trying to get pregnant and I never had the feeling it went away (not really burning, but more a feeling that my bladder wasn't completely empty) completely until I just decided to take my old antibiotics in the week I knew I wasn't pregnant.
I don't know about UTI's delaying your period, sorry.
Also, did you rule out a yeast-infection? Antibiotics can cause a yeast-infection.
Try taking cranberry caps every day, this will help you maintain a healthy urinary tract. For some people it even works better than antibiotics. You can also drink a cup of pure unsweetened cranberry juice instead.
OK so I haven't started my period since about Feb. 25th and were getting into May. My fiance and I are sexually active I already took 5 test and went to the doctor everything was NEGATIVE!!!! So could I have UTI?????
I have been on keflex antibotics for 6 months for constant UTI infections. My period was very regular (every 28 days). I have stopped taking the tablets last month. Now I am 2 weeks overdue with my period. I have done a pregnancy test and its negative. Could the delays with my period be the cause from the antibotics?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.